Home > Research > Publications & Outputs > An approach to fuzzy optimal control via parame...
View graph of relations

An approach to fuzzy optimal control via parameterized conjunction and defuzzification

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>1993
<mark>Journal</mark>Fuzzy Systems and Artificial Intelligence
Issue number1
Volume2
Number of pages6
Pages (from-to)151-156
Publication StatusPublished
<mark>Original language</mark>English